# SDR GTIA2014123101475

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 31,433 hours, 14,913 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 19e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEPLOYED AT 19E.  REPACKED OXYGEN MASK AND PERFORMED OPS CHECK OF MANUAL RELEASE.  OPS CHECKED GOOD IAW AMM 35-23-00-710-001-A.
